A model of quantum field theory
Doklady Akademii Nauk, Tome 146 (1962) no. 5, pp. 1054-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_5_a19,
author = {V. D. Kukin and A. R. Frenkin},
title = {A model of quantum field theory},
journal = {Doklady Akademii Nauk},
pages = {1054--1057},
year = {1962},
volume = {146},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_5_a19/}
}
V. D. Kukin; A. R. Frenkin. A model of quantum field theory. Doklady Akademii Nauk, Tome 146 (1962) no. 5, pp. 1054-1057. http://geodesic.mathdoc.fr/item/DAN_1962_146_5_a19/